Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Austin/San Antonio, TX

October 27, 2021DeWitt County, Karnes County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Oct 27, 2021, 7:45 AM CDT for DeWitt County, Karnes County, Lavaca County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2021, 7:45 AM CDT (12:45 UTC)
Expired
Oct 27, 2021, 8:15 AM CDT
In force
30 min
Issued by
NWS Austin/San Antonio, TX
Hail
0.00 in
Wind
50

Counties DeWitt County, TX, Karnes County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 103 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2767 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

061 
WWUS84 KEWX 271245
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
745 AM CDT Wed Oct 27 2021
 
TXZ222-224-225-271315-
Karnes TX-Lavaca TX-De Witt TX-
745 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of DeWitt, southern
Karnes and Lavaca Counties through 815 AM CDT...

At 745 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sublime to near Kenedy. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Cuero, Yoakum, Kenedy, Karnes City, Hallettsville, Yorktown, Runge,
Nordheim, Sublime, Thomaston, Ezzell, Speaks, Westhoff, Worthing,
Cotton Patch, Edgar, Terryville, Choate, Meyersville and El Oso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Texas.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9743
      2867 9778 2872 9792 2869 9801 2878 9809
      2959 9686 2957 9678 2934 9656
TIME...MOT...LOC 1245Z 286DEG 36KT 2943 9681 2880 9795 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

BRADY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Oct 27, 6:19 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Oct 27, 6:19 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
619 AM CDT Wed Oct 27 2021

.UPDATE...
Widespread showers and thunderstorms continue to push east. Cancelled
some of the Severe Thunderstorm Watch to account for the back edge
threat diminishing with the passage of the thunderstorms. In
addition, some of the latest MOS guidance has come up just a bit on
wind speeds for the Hill Country. The latest forecast has this area
meeting Wind Advisory criteria and opted to expand the advisory to
include the Hill Country.

&&

.AVIATION (12z TAFs)...
The bulk of the heavy rainfall and strongest thunderstorms and wind
speeds have pushed east of the terminals. Will hold onto one hour of
-SHRA VCTS to account for the stratiform shield behind the line of
convection. That should move out around 13z with VFR conditions then
expected for the remainder of the period. Northwest winds will be
breezy and strongest out near DRT this afternoon. Speeds are expected
to diminish a bit after sunset this evening.

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT Wed Oct 27 2021/

UPDATE...
As was mentioned in the earlier AFD, we have seen new storm formation
south of the advancing dryline/cold front in an area of weakening
CIN. Radar estimates have severe winds with this cell over
Medina/Bandera County. After coordination with SPC, we have expanded
the severe thunderstorm watch for much of the CWA east of the current
line.

PREV DISCUSSION... /ISSUED 202 AM CDT Wed Oct 27 2021/

SHORT TERM (Today through Thursday)...

The upper level trough axis is currently moving east of the Rockies
with its associated surface low moving through Oklahoma at the
present time. To the south of the surface low, a dryline is
extending south through West-Central Texas and should be entering
Val Verde County shortly. There is a cold front to the northwest of
the dryline and this front should eventually overtake the dryline
later this morning. So far, convection has remained northwest of our
CWA, but the current line of showers and storms extends from near
Sonora northeast to near Comanche. This line is moving to the
southeast around 30 to 40 mph. The expected movement brings the line
to the Edwards Plateau and northern Hill Country around 3 AM and
into the I35 corridor around 5 AM and through the eastern counties
by 8-9 AM. Overall the convective environment is being degraded by a
decent amount of CIN per the latest SPC mesoanalysis. However,
models are showing this CAP quickly eroding by 4 AM as the upper
support and low-level focus arrives to the area. The latest runs of
the HRRR are showing some additional development south of the
current line in this sweet spot of eroding CIN. In the short-term,
the bulk of the severe threat will remain in the northern CWA in
closer proximity to the path of the current convection and SPC has
issued a Severe Thunderstorm Watch for Llano, Burnet, and Williamson
County. However, there is a chance for a local extension southwards
for additional counties if the line shows the threat for severe
storm development later tonight. The main hazards from any severe
convection will be damaging winds and maybe some hail. The tornado
threat is very low but non-zero.

Behind the convection today, dry air and windy conditions will
filter into the region. The strongest winds and driest air will be
west of a Rocksprings to Pearsall line and will continue with the
Red Flag Warning and Wind Advisory for these locations. There may be
a chance that the Wind Advisory will need to be expanded east later
this morning, but will wait for some observations to come in to make
that call. Highs today behind the front will top out in the middle
70s in the Hill Country and the upper 70s to lower 80s elsewhere.
With weakening winds tonight and mostly clear skies, lows will be in
the 40s and 50s. For tomorrow, dry conditions will continue with
highs in the middle 70s to lower 80s. Low humidity and breezy winds
will likely create elevated fire weather conditions across most of
the area.

LONG TERM (Thursday Night through Tuesday)...

Breezy, cool & dry conditions continue Thursday night into Friday
after the departed upper low broadens and becomes temporarily blocked
by a downstream upper ridge. Pressure gradients relax late Friday,
and the coolest min temps of the next week should follow for
Saturday morning. Mostly clear and mild conditions persist into early
Monday as a flat and broad zonal pattern develops aloft. The GFS
develops a ripple in the flow for late Monday with a weak front
generating light showers over Central TX. This pattern shift is out
ahead of the ECM/CMC models and is based on a broader upper low
position well to the north over Canada. Thus will side with guidance
blends and the ECM/CMC which keep the pattern north of the area
through early Tuesday. The overall trend for the middle to latter
part of next week seems to favor a weak front and a cool overrunning
pattern, but the timing of the front is in poor confidence based on
the broad zonal pattern the influencing weather feature to push the
front being located so far away from TX.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              76  55  76  52  73 /  60   0   0   0   0
Austin Bergstrom Intl Airport  78  51  77  50  74 /  60   0   0   0   0
New Braunfels Muni Airport     81  51  79  49  76 /  30   0   0   0   0
Burnet Muni Airport            74  51  74  49  72 /  30   0   0   0   0
Del Rio Intl Airport           82  54  83  52  82 /   0   0   0   0   0
Georgetown Muni Airport        76  52  74  50  72 /  60   0   0   0   0
Hondo Muni Airport             81  49  82  49  80 /  -    0   0   0   0
San Marcos Muni Airport        79  51  77  48  74 /  50   0   0   0   0
La Grange - Fayette Regional   81  54  78  50  74 / 100   0   0   0   0
San Antonio Intl Airport       79  54  78  52  75 /  20   0   0   0   0
Stinson Muni Airport           83  55  81  53  79 /  20   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 10 AM this morning to 7 PM CDT this evening
for Dimmit-Edwards-Frio-Kinney-Maverick-Uvalde-Val Verde-Zavala.

Wind Advisory from 11 AM this morning to 5 PM CDT this afternoon
for Bandera-Blanco-Burnet-Dimmit-Edwards-Frio-Gillespie-Kendall-
Kerr-Kinney-Llano-Maverick-Medina-Real-Uvalde-Val Verde-Zavala.

&&

Short-Term/Aviation...Hampshire
Long-Term...Oaks
Hazardous weather outlook, Oct 27, 2:39 AM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
239 AM CDT Wed Oct 27 2021

TXZ171>173-183>194-202>209-217>225-228-281200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
239 AM CDT Wed Oct 27 2021

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today and Tonight.
A Marginal to Slight Risk of strong to severe storms will continue
through 10AM Wednesday as storms exit from west to east. Damaging
winds will be the primary threat. There is also an isolated
threat for large hail or a tornado or two east of the I-35
corridor prior to 10AM.

Northwest winds of 20-30 mph with gusts to 40 mph will filter in
behind the storms. Along with the strong winds, low relative
humidities will drop to between 15 and 20 percent, resulting in
Critical fire weather conditions for areas along and west of a
line from Rocksprings to Pearsall. A Red Flag Warning is in effect
for these areas from 10 AM to 7 PM Wednesday and a Wind Advisory
is in effect from 11AM to 5PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated fire weather conditions are possible once again Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to local law
enforcement or the National Weather Service.

In the hours before

Special weather statement, Oct 27, 5:31 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
531 AM CDT Wed Oct 27 2021

TXZ173-192>194-209-271130-
Williamson TX-Bastrop TX-Fayette TX-Lee TX-Travis TX-
531 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of eastern Williamson,
southeastern Travis, northern Bastrop, Lee and north central Fayette
Counties through 630 AM CDT...

At 530 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Granger Dam to 7 miles north of Wyldwood.
Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Pflugerville, Taylor, Elgin, Bastrop, Giddings, Granger,
Lexington, Hutto, Manor, Bartlett, Thrall, Dime Box, Fedor, Granger
Dam, Camp Swift, Circle D-KC Estates, Paige, Tanglewood and Coupland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Texas.

&&

LAT...LON 3026 9669 3024 9674 3021 9674 3002 9693
      3016 9766 3079 9744 3079 9740 3074 9727
      3046 9715 3056 9696 3054 9692 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3032 9674 3031 9669
TIME...MOT...LOC 1030Z 276DEG 37KT 3072 9732 3023 9749

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MO
Special weather statement, Oct 27, 5:49 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
549 AM CDT Wed Oct 27 2021

TXZ204>207-220-221-271130-
Guadalupe TX-Comal TX-Bexar TX-Atascosa TX-Medina TX-Wilson TX-
549 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of southeastern Medina,
central Guadalupe, northwestern Atascosa, northwestern Wilson, Bexar
and southeastern Comal Counties through 630 AM CDT...

At 549 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McQueeney to 6 miles northwest of Poteet.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, Devine, Castroville, Stinson Municipal Airport, San
Antonio Int Airport, Randolph AFB, Leon Valley, Helotes, Kirby, Alamo
Heights, Windcrest, Terrell Hills and Bulverde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Texas.

&&

LAT...LON 2966 9774 2902 9840 2916 9893 2962 9877
      2978 9819
TIME...MOT...LOC 1049Z 292DEG 29KT 2962 9808 2912 9863

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MO
Special weather statement, Oct 27, 6:02 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
602 AM CDT Wed Oct 27 2021

TXZ193-207>209-223-271200-
Guadalupe TX-Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-
602 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Caldwell,
northeastern Guadalupe, southern Bastrop, northeastern Gonzales and
northwestern Fayette Counties through 700 AM CDT...

At 602 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Smithville to near Kingsbury. Movement was
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seguin, Lockhart, Bastrop, Gonzales, Luling, La Grange, Smithville,
Martindale, Waelder, Kingsbury, Staples, Fentress, Cedar Creek,
Palmeto State Park, Rosanky, Muldoon, Cistern, Geronimo, Wyldwood and
Upton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Texas.

&&

LAT...LON 2950 9743 2965 9802 3015 9748 3009 9704
      3003 9702 3008 9692 3005 9672
TIME...MOT...LOC 1102Z 276DEG 32KT 3007 9721 2965 9776

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MO
Special weather statement, Oct 27, 6:18 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
618 AM CDT Wed Oct 27 2021

TXZ205-207-221>223-225-271215-
Guadalupe TX-Karnes TX-Bexar TX-Lavaca TX-Gonzales TX-Wilson TX-
618 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Guadalupe,
northeastern Karnes, Gonzales, northwestern Lavaca, Wilson and
southeastern Bexar Counties through 715 AM CDT...

At 618 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kingsbury to 6 miles south of Elmendorf.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seguin, Cibolo, Gonzales, Floresville, Luling, Stockdale, Moulton,
McQueeney, Nixon, St. Hedwig, Elmendorf, La Vernia, Kingsbury,
Smiley, New Berlin, Pandora, Zuehl, Calaveras Lake, Gillett and
Sutherland Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Texas.

&&

LAT...LON 2910 9771 2912 9842 2947 9820 2969 9793
      2957 9706
TIME...MOT...LOC 1118Z 275DEG 30KT 2959 9776 2916 9831

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MO
Special weather statement, Oct 27, 6:43 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
643 AM CDT Wed Oct 27 2021

TXZ209-223>225-271245-
Lavaca TX-De Witt TX-Fayette TX-Gonzales TX-
643 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of northeastern DeWitt,
central Gonzales, Fayette and Lavaca Counties through 745 AM CDT...

At 643 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Round Top to Moulton to near Smiley.
Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cuero, Gonzales, Yoakum, La Grange, Schulenburg, Hallettsville,
Shiner, Flatonia, Moulton, Shelby, Nixon, Smiley, Fayetteville, Round
Top, Sublime, Cheapside, Hochheim, Muldoon, Ezzell and Speaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Texas.

&&

LAT...LON 2931 9659 2906 9694 2910 9698 2901 9711
      2927 9777 2958 9734 3016 9669 3014 9665
      2996 9657 2963 9687 2934 9656
TIME...MOT...LOC 1143Z 285DEG 34KT 3003 9673 2957 9713 2924 9760

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MO
Special weather statement, Oct 27, 7:45 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
745 AM CDT Wed Oct 27 2021

TXZ222-224-225-271315-
Karnes TX-Lavaca TX-De Witt TX-
745 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of DeWitt, southern
Karnes and Lavaca Counties through 815 AM CDT...

At 745 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sublime to near Kenedy. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cuero, Yoakum, Kenedy, Karnes City, Hallettsville, Yorktown, Runge,
Nordheim, Sublime, Thomaston, Ezzell, Speaks, Westhoff, Worthing,
Cotton Patch, Edgar, Terryville, Choate, Meyersville and El Oso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Texas.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9743
      2867 9778 2872 9792 2869 9801 2878 9809
      2959 9686 2957 9678 2934 9656
TIME...MOT...LOC 1245Z 286DEG 36KT 2943 9681 2880 9795

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:41 AM CDTSpecial Weather StatementEWXBandera64 min
Oct 27, 4:03 AM CDTSpecial Weather StatementEWXBurnet57 min
Oct 27, 4:05 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Medina, Uvalde40 min
Oct 27, 4:08 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Medina, Real, Uvalde52 min
Oct 27, 4:22 AM CDTSpecial Weather StatementEWXBlanco, Comal, Hays, Travis53 min
Oct 27, 4:41 AM CDTSpecial Weather StatementEWXWilliamson49 min
Oct 27, 4:50 AM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Hays, Kendall55 min
Oct 27, 5:00 AM CDTSpecial Weather StatementEWXBexar45 min
Oct 27, 5:08 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Guadalupe, Travis52 min
Oct 27, 5:31 AM CDTSpecial Weather StatementEWXBastrop, Lee59 min
Oct 27, 5:49 AM CDTSpecial Weather StatementEWXBexar, Guadalupe41 min
Oct 27, 6:02 AM CDTSpecial Weather StatementEWXBastrop, Caldwell58 min
Oct 27, 6:18 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Wilson57 min
Oct 27, 6:43 AM CDTSpecial Weather StatementEWXFayette, Gonzales, Lavaca62 min

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.